# SDR SWAA2024061781180

- Difficulty date: April 30, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CENTER SCUFF PLATE AT FWD GALLEY AREA 2024-295292<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23272782; DUE DATE: 06-MAR-25.;[02] TOOL USED : RADIOMETER P/N XRP-3000 S/N 1859843 DUE DATE: 24-JUL-24.;[03] REPAIRED SERVICE DOOR CENTER SCUFF PLATE AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SERVICE DOOR CENTER SCUFF PLATE AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
